×

Found 5 Documents (Results 1–5)

100
MathJax

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic of the spectral function of a positive elliptic operator without the nontrap condition. (English. Russian original) Zbl 0679.35074

Funct. Anal. Appl. 22, No. 3, 213-223 (1988); translation from Funkts. Anal. Prilozh. 22, No. 3, 53-65 (1988).
Reviewer: M.A.Perelmuter
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

Year of Publication

all top 3

Classification

Biographic Reference